Thank you for your response, I have another questions, my pathology report indicated that my surgical margins were negative with additional findings indicating high grade prostatic intraepithelial neoplasia,small focus left side.
would this cause my PSA reading to go up and down.
High grade prostatic intraepithelial neoplasia (HGPIN) in fact a precursor lesion to development of invasive prostatic adenocarcinoma (Prostate Cancer).
Given that you had a prostatectomy, one wouldn't be led to believe that the presences of HGPIN would cause a variation in your PSA. But it may be telling of the extent of your cancer which may in turn affect your prognosis.
Again, it is important to follow you PSA regularly with your urologist after treatment.
Thank you for your question.
Ashutosh (Ash) Tewari, MD
This forum is for information only. The contents, such as graphics, images, text, quoted information and all other materials ("Content") are provided for reference only, do not claim to be complete or exhaustive or to be applicable to any particular individual's medical condition. Users should always consult with a qualified and licensed physician or other medical care provider. Users are warned to follow the advice of their physicians without delay regardless of anything read in this forum. The Weill Cornell Prostate Cancer Institute assumes no duty to correct or update the Content nor to resolve or clarify any inconsistent information which may be a part of the Content. Reliance on any Content is solely at the User's risk. This forum may contain health or medically related materials considered sexually explicit. Users are warned that if they may be offended by such Content, an alternate source of information should be found. Publication of information or reference in forum to specific sources such as specific products, procedures, physicians, treatments, or diagnoses are for information only and are not endorsements of the Weill Cornell Prostate Cancer Institute.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.